# SDR GLBA2003026

- Difficulty date: February 26, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 16,547 hours, 21,761 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: 10138402517
- Part serial: 92105H8951
- Part time: 2,085 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#1 WINDSHIELD CRACKED, REPLACED #1 WINDSHIELD
